# SDR HEEA0015376

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 412075010111
- Condition: Erratic
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER HAS ERRATIC MOVEMENT ON ALL NEEDLES.
